# SDR BSAASDR0615

- Difficulty date: June 7, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 23,289 hours, 31,398 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Connector
- Part number: 609392
- Condition: Disconnected
- Location: Cabin Pressure
- Component: Pressure Switch, Precisionsnr, A45C112
- Component part number: 1013840287
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT DID NOT PRESSURIZE & THE CABIN WARNING LIGHT CAB ALT HI DIDN'T COME ON WHEN THE CABIN ALTITUDE WENT ABOVE 10,000FT.  ONE OF THE ELECTRICAL CONNECTORS ON THE CAB ALT HI PRESSURE SWITCH WAS FOUND DISCONNECTED.  THE CONNECTOR WAS REINSTALLED.  THE CREW HAD EXPERIENCED CONSIDERABLE TURBULENCE DURING CLIMBOUT.  THE CONNECTORS ARE HELD ON BY FRICTION, WHICH ISN'T A POSITIVE LOCK SYSTEM.  RESEARCH IS UNDERWAY TO INSTALL A REPLACEMENT POSITIVE LOCK CONNECTOR TO PREVENT A RE-OCCURRENCE.
